# SDR AALA20170217006

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 69,024 hours, 11,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 47586
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,907 hours, 1,681 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS LEFT AFT COACH ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSEMBLY M733 IAW AMM 33-51-07 AND CHARGER  IAW AMM 33-51-07. OPS CHECKED GOOD.
